May 31, 2013
I left my atripla in our travel trailer for 7 hours and the temperature reached 95 degrees, should I discard or will they be ok. thanks
| Response from Dr. Young
Hello and thanks for posting.
A short "temperature excursion" like this shouldn't have any consequences (indeed, many people live in places where the temp is in this range).
If in doubt, I'd discuss with your care provider or pharmacist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Vaginal Discharge?
- Is Burning Urethra A Symptom Of Acute HIV Infection?
- Is Pain In Penis A Symptom Of HIV?
- Can HIV Be Transmitted Through Picking Your Nose?
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.